# SDR SWAA2024100128151

- Difficulty date: August 20, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 51,472 hours, 32,335 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H BS 663 VAPOR BARRIER IS CRACKED AT LBL 37<[01] DISCREPANCY FROM TTG8Q00V8HL2 WILL BE CORRECTED ON THIS FAULT.;[02] 04 - REPAIRED PER [SRM 51-70-05-2R-10-A00741 (REPAIR 10 - REPAIR OF DAMAGE THAT IS MORE THAN 0.50 INCH (12.70 MM) IN DIAMETER TO SOLID LAMINATES - AIRFRAME - PERMANENT)];[03] VERIFIED CORRECTIVE ACTION ITEMS; CARD COMPLETE.
